Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 77, NWS Springfield, MO

June 15, 2009Oregon County, Shannon County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 15, 2009, 2:41 PM CDT for Oregon County, Shannon County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2009, 2:41 PM CDT (19:41 UTC)
Expired
Jun 15, 2009, 8:00 PM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Oregon County, MO, Shannon County, MO

The radar

The Springfield radar (KSGF), 186 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2332 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
2.8
Supercell composite
18.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 151941
FFWSGF
MOC149-203-160100-
/O.NEW.KSGF.FF.W.0077.090615T1941Z-090616T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
241 PM CDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 800 PM CDT.

* AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES THAT ONE TO THREE INCHES OF RAIN HAS  
  FALLEN OVER A SHORT PERIOD OF TIME.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE 
WARNED AREA THROUGH 4 PM CDT.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3679 9168 3679 9167 3718 9167 3709 9108
      3708 9109 3708 9122 3683 9122 3682 9111
      3652 9112 3649 9114 3649 9169

$$

BARJENBRUCH
1 follow-up statement
000 
WGUS73 KSGF 160055
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 PM CDT MON JUN 15 2009

MOC149-203-160104-
/O.EXP.KSGF.FF.W.0077.000000T0000Z-090616T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-OREGON MO-
755 PM CDT MON JUN 15 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 PM CDT FOR OREGON AND
SOUTHERN SHANNON COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3679 9168 3679 9167 3718 9167 3709 9108
      3708 9109 3708 9122 3683 9122 3682 9111
      3652 9112 3649 9114 3649 9169

$$

CRAMER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 1:27 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 15, 1:27 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 PM CDT MON JUN 15 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

AT 1 PM...THE CONVECTION EAST OF SPRINGFIELD ALONG THE WARM FRONT
IS NOW TAPPING SURFACE PARCELS AS THE MIXED LAYER INHIBITION FROM
THIS MORNING HAS BEEN ERODED. 700 MB DRY AIR IS ALSO BEGINNING TO
WORK ITS WAY OVER THIS AREA...INCREASING THE LIKELIHOOD OF
DAMAGING WINDS.

DEEP LAYER SHEAR IS SUFFICIENT FOR SUPERCELLS WITH 30 TO 40 KNOTS
OVER THE ENTIRE CWA. 0 TO 1 KM SHEAR IS ORIENTED ALONG THE DEEP
LAYER SHEAR WITH VALUES OF 15 TO 20 KNOTS. THIS SHEAR VECTOR
ORIENTATION SUGGESTS THE POSSIBILITY FOR SPLITTING
SUPERCELLS...TRENDING TO TOWARD MORE OF A HAIL THREAT AND A
DIMINISHED TORNADO THREAT.

ISOLATED CONVECTION IS FORMING ALONG THE WARM FRONT WEST OF
SPRINGFIELD...BUT HAS NOT TAPPED SURFACE PARCELS AS OF YET.
HOWEVER...THE CAP IS STEADILY ERODING FROM EAST TO WEST SO
DEVELOPMENT ALONG THE WESTERN PORTION OF THE WARM FRONT CAN BE
EXPECTED BY MID TO LATE AFTERNOON.

KARDELL

&&

.DISCUSSION...

FORECAST HIGHLIGHTS/CHALLENGES IN THIS PACKAGE WILL DEAL WITH
SEVERE WEATHER CHANCES THROUGH TONIGHT...THEN ATTENTION WILL TURN
TO DRY AND WARM CONDITIONS DURING THE MIDDLE PORTIONS OF THE WEEK.

CURRENTLY...SHOWERS HAVE DEVELOPED ACROSS THE SOUTHERN AND WESTERN
PORTIONS OF THE CWA. A SUPERCELL THUNDERSTORM CONTINUES TO PUSH
EAST ACROSS SOUTH CENTRAL KANSAS THIS MORNING AND IF ITS ABLE TO
SUSTAIN ITSELF IT SHOULD PUSH INTO THE FAR SOUTHWESTERN CWA
AROUND 10Z. ADDITIONAL THUNDERSTORM ACTIVITY HAS DEVELOPED ACROSS
CENTRAL KANSAS AND THIS ACTIVITY IS SLOWLY PUSHING TO THE EAST
NORTHEAST. THE LOW LEVEL JET IS CURRENTLY AROUND 30 TO 35KT OUT OF
THE SOUTH AND SHOULD VEER TO THE EAST AND NOSE INTO THE AREA.
THERE IS ELEVATED INSTABILITY OVER THE REGION AREA THIS MORNING
WITH GENERALLY 1000 TO 1500 J/KG OF MU-CAPE ACROSS THE AREA. ANY
ACTIVITY THE DEVELOPS OVER THE AREA SHOULD BE ELEVATED...BUT WILL
HAVE TO WATCH THE STORMS TO THE WEST AS THEY ARE CURRENTLY SURFACE
BASED AND COULD REMAIN SURFACE BASED AS THEY MOVE INTO THE AREA.
MID LEVEL LAPSE RATES ARE NOT THAT GREAT OVER THE AREA AND MID
LEVEL TEMPERATURES ARE QUITE WARM AS 500 MB TEMPERATURES ARE
AROUND -8 TO -9 DEGREES. THIS SHOULD LIMIT THE HAIL AND SEVERE
THREAT THIS MORNING...BUT THERE WILL REMAIN A MARGINAL THREAT WITH
THE ELEVATED CONVECTION. IF THE SUPERCELL TO THE WEST MAINTAINS
ITSELF THERE WILL BE A GREATER SEVERE THREAT WITH THAT ACTIVITY.

FEEL THAT CONVECTION WILL GRADUALLY INCREASE OVER THE REGION THIS
MORNING AND WILL GENERALLY PUSH EAST OF THE AREA BY THE AFTERNOON.
THERE SHOULD BE SOME LINGERING ACTIVITY ACROSS CENTRAL MISSOURI
THIS AFTERNOON. CONVECTION SHOULD REDEVELOP ACROSS WESTERN AND
CENTRAL KANSAS LATE THIS AFTERNOON INTO THE EVENING HOURS. GIVEN
THE WIND FIELDS SUPERCELLS WILL BE POSSIBLE ACROSS THESE AREAS.
THIS ACTIVITY WILL SPREAD EAST TOWARDS THE AREA AND WILL LIKELY
DEVELOP INTO AN MCS NEAR OR OVER THE AREA. THERE IS POTENTIAL
FOR SUPERCELLS ACROSS THE FAR WESTERN CWA BEFORE THE STORMS
DEVELOP INTO AN MCS. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE
WITH ANY SUPERCELL...WITH LARGE HAIL AND DAMAGING WINDS BEING THE
MAIN HAZARDS WITH THE MCS OVERNIGHT. HEAVY RAINFALL WILL ALSO BE
POSSIBLE.

AN UPPER LEVEL RIDGE WILL BUILD OVER THE REGION BY MID WEEK
BRINGING AN END TO THE ACTIVE WEATHER PATTERN. UNDER THE RIDGE
MUCH WARMER WEATHER WILL MOVE INTO THE AREA. WITH HIGHS IN THE
LOWER TO MID 90S POSSIBLE. WITH THE RECENT RAINS THE GROUND IS
VERY GREEN AND MOIST AND THE MODELS ARE LIKELY OVERDOING HIGHS
SOME...THUS HAVE UNDER CUT HIGHS A FEW DEGREES. THE LOW LEVEL
MOISTURE WILL LEAD TO MUGGY CONDITIONS...AND HEAT INDEX VALUES
WILL LIKELY WARM INTO THE UPPER 90S TO AROUND 100 DEGREES
WEDNESDAY AND THURSDAY AFTERNOON. AN UPPER LEVEL SHORTWAVE TROUGH
WILL SWING ACROSS THE NORTHERN PLAINS LATE IN THE WEEK...WHICH
WILL PUSH A COLD FRONT THROUGH THE AREA...BRING SLIGHTLY COOLER
CONDITIONS AND CHANCES FOR THUNDERSTORMS LATE THIS WEEK INTO THE
START OF THE WEEKEND.

WISE

&&

.AVIATION...

ISOLATED THUNDERSTORMS WILL AFFECT THE AREA THIS AFTERNOON WITH A
WARM FRONT JUST NORTH OF THE JOPLIN AND SPRINGFIELD TERMINALS.
OTHERWISE VFR CONDITIONS ARE EXPECTED. THUNDERSTORMS ARE EXPECTED
TO DEVELOP OVER KANSAS BY THIS EVENING THEN SPREAD EAST INTO THE
MISSOURI OZARKS TONIGHT. MVFR CONDITIONS WILL LIKELY ACCOMPANYING
THESE STORMS AS THEY PUSH ACROSS THE AREA. SEVERE STORMS WILL BE
POSSIBLE. LOW LEVEL WIND SHEAR WILL ALSO DEVELOP TONIGHT AS THE
LOW LEVEL JET STRENGTHENS.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 15, 12:10 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 PM CDT MON JUN 15 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1210 PM CDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF
  BALLS...WIND GUSTS TO 60 MPH...VERY HEAVY RAINFALL AND LOCALIZED
  FLOODING...AND ISOLATED TORNADOES

  AREAS AFFECTED AND TIMING:

  THIS AFTERNOON...AREAS ACROSS SOUTHWEST MISSOURI...PRIMARILY
  NORTH AND EAST OF A LINE FROM NEVADA TO WEST PLAINS.

  AFTER 6 PM...AREAS ACROSS SOUTHEAST KANSAS AND SOUTHWEST
  MISSOURI. CONVECTION WILL FORM OVER EASTERN KANSAS AND MOVE
  ACROSS SOUTHWEST MISSOURI DURING THE OVERNIGHT HOURS

  DISCUSSION:

  EARLY THIS AFTERNOON...THUNDERSTORMS FORMING ALONG THE SURFACE
  WARM FRONT EXTENDING FROM NEVADA TO EMINENCE WILL LIKELY TURN
  SEVERE QUICKLY WITH SIGNIFICANT SURFACE INSTABILITY. GOLF BALL
  SIZE HAIL...DAMAGING WINDS TO 60 MPH...AND ISOLATED TORNADOES
  WILL BE POSSIBLE.

  LATE THIS AFTERNOON INTO THE EVENING HOURS...REDEVELOPMENT OF
  STORMS ARE EXPECTED ACROSS SOUTHWEST MISSOURI AND WESTERN
  KANSAS. THE ENVIRONMENT FAVORS THE DEVELOPMENT OF SUPERCELLS IN
  THIS AREA. THIS ACTIVITY SHOULD SPREAD EAST INTO THE WESTERN
  PORTIONS OF THE OUTLOOK AREA THIS EVENING. LARGE HAIL TO THE
  SIZE OF GOLF BALLS....DAMAGING WINDS AND ISOLATED TORNADOES WILL
  BE POSSIBLE. THIS ACTIVITY IS EXPECTED TO DEVELOP INTO A COMPLEX
  OF STORMS AND PUSH EAST ACROSS THE OUTLOOK AREA OVERNIGHT. THE
  MAIN HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE
  OF QUARTERS AND DAMAGING WINDS. HEAVY RAINFALL WILL ONCE AGAIN
  BE POSSIBLE WHICH COULD LEAD TO FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  LINGERING THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY
  MORNING...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE AT THIS
  TIME.

  TEMPERATURES WILL WARM INTO THE 90S WEDNESDAY AND THURSDAY
  AFTERNOON...WITH MOISTURE LOW LEVELS...HEAT INDEX VALUES ARE
  EXPECTED TO WARM INTO THE UPPER 90S TO NEAR 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

KARDELL

In the hours before

Local storm report, Jun 15, 12:52 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 PM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1251 PM     HEAVY RAIN       1 S MANES               37.37N  92.37W
06/15/2009  E2.00 INCH       WRIGHT             MO   FIRE DEPT/RESCUE

            2 INCHES OF RAINFALL MEASURED IN THE LAST HOUR.

1251 PM     HAIL             1 S MANES               37.37N  92.37W
06/15/2009  E0.88 INCH       WRIGHT             MO   FIRE DEPT/RESCUE

            2 INCHES OF RAINFALL MEASURED IN THE LAST HOUR.

&&

HATCH
Local storm report, Jun 15, 12:53 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 PM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1241 PM     HAIL             1 S MANES               37.37N  92.37W
06/15/2009  E0.88 INCH       WRIGHT             MO   FIRE DEPT/RESCUE

            2 INCHES OF RAINFALL MEASURED IN THE LAST HOUR.

&&

CORRECTED EVENT TIME

HATCH
Special weather statement, Jun 15, 12:54 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 PM CDT MON JUN 15 2009

MOZ082-151830-
TEXAS MO-
1254 PM CDT MON JUN 15 2009

...SIGNIFICANT WEATHER ALERT FOR CENTRAL TEXAS COUNTY UNTIL 130 PM
CDT...

AT 1254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES WEST OF HOUSTON...MOVING EAST AT 30
MPH.

PEOPLE IN CENTRAL TEXAS COUNTY...INCLUDING THE CITIES OF HOUSTON AND
RAYMONDVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

BARJENBRUCH
Special weather statement, Jun 15, 1:49 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
149 PM CDT MON JUN 15 2009

MOZ105-151915-
OZARK MO-
149 PM CDT MON JUN 15 2009

...SIGNIFICANT WEATHER ALERT FOR CENTRAL OZARK COUNTY UNTIL 215 PM
CDT...

AT 145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF GAINESVILLE...OR 19 MILES
SOUTH OF AVA...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

RUNNELS
Local storm report, Jun 15, 2:15 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     ALTON                   36.69N 91.40W
06/15/2009                   OREGON             MO   AMATEUR RADIO

            SEVERE THUNDERSTORM WIND GUSTS KNOCKED A TREE OVER ON A
            CAR IN ALTON.

&&

DCRAMER
Local storm report, Jun 15, 2:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
239 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             GAINESVILLE             36.60N 92.43W
06/15/2009  E0.88 INCH       OZARK              MO   AMATEUR RADIO

&&

DCRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 5:10 AM CDTAreal Flood AdvisorySGFBenton, St. Clair6 hr
Jun 15, 5:33 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan42 min
Jun 15, 5:39 AM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas51 min
Jun 15, 6:03 AM CDTTornado WarningSGFCamden, Miller27 min
Jun 15, 6:11 AM CDTFlash Flood WarningSGFBenton, Camden, Miller, Morgan6 hr
Jun 15, 6:27 AM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski48 min
Jun 15, 7:27 AM CDTFlash Flood WarningSGFCamden, Maries, Phelps, Pulaski5 hr
Jun 15, 8:35 AM CDTFlash Flood WarningSGFDent3 hr
Jun 15, 11:53 AM CDTFlash Flood WarningSGFBenton, Camden, Dent, Maries, Miller, Morgan and 2 more3 hr
Jun 15, 12:00 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster45 min
Jun 15, 12:11 PM CDTSevere Thunderstorm WarningSGFTexas, Wright49 min
Jun 15, 12:59 PM CDTFlash Flood WarningSGFTexas, Wright4 hr
Jun 15, 1:24 PM CDTSevere Thunderstorm WarningSGFShannon, Texas51 min
Jun 15, 1:39 PM CDTSevere Thunderstorm WarningSGFOregon51 min
Jun 15, 1:57 PM CDTTornado WarningSGFOregon33 min
Jun 15, 2:10 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon35 min
Jun 15, 2:21 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark54 min
Jun 15, 2:25 PM CDTSevere Thunderstorm WarningSGFOregon31 min
Jun 15, 2:55 PM CDTFlash Flood WarningSGFDent, Phelps3 hr
Jun 15, 3:02 PM CDTAreal Flood WarningSGFBenton, Camden, Maries, Miller, Morgan, Pulaski18 hr
Jun 15, 3:35 PM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more20 hr
Jun 15, 5:58 PM CDTAreal Flood WarningSGFDent, Phelps18 hr
Jun 15, 6:31 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark59 min

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.